Home > Research > Publications & Outputs > Truncated Poisson regression for time series of...

Links

Text available via DOI:

View graph of relations

Truncated Poisson regression for time series of counts

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>12/2001
<mark>Journal</mark>Scandinavian Journal of Statistics
Issue number4
Volume28
Number of pages15
Pages (from-to)645-659
Publication statusPublished
Original languageEnglish

Abstract

We consider partial likelihood analysis of a truncated Poisson regression model for time series of counts. We focus our attention on the study of asymptotic theory for the maximum partial likelihood estimator of a vector of regression parameters. Simulations and data analysis integrate the presentation.